# SDR IPXA2016011897922

- Difficulty date: January 17, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 107,397 hours, 18,318 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65B042501
- Part serial: 001008
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR FWD LWR CORNER SKIN DAMAGED.  REMOVED 4" X 5" OF DOOR SKIN.  FILLER DOUBLER REPAIR IAW EO B747-5230-59472-B.
